Instytut Matematyki

Publikacje

Lista publikacji pracowników Instytutu Matematyki opublikowanych w latach 2017-2021 w czasopismach zaliczanych do dyscypliny matematyka. Punktacja artykułów oraz pozostały dorobek pracowników znajduje się w Bazie Dorobku Naukowego Pracowników UKW.

2021

  1. Piotr Sworowski, Waldemar SiegUniform limits of B1**-functions, Topology and its Applications, 2021, Vol. 292
  2. Andrzej PrószyńskiKrótki wykład teorii Galois, Bydgoszcz: Wydawnictwo Uniwersytetu Kazimierza Wielkiego, 2021
  3. Łukasz Matysiak, Generalized RSA cipher and Diffie-Hellman protocol, Journal of Applied Mathematics and Informatics, 2021, Vol. 39, no 1-2, pp. 93-103
  4. Marian Nowak, Juliusz Stochmal, Characterizations of continuous operators on Cb(X) with the strict topology, Annals of Functional Analysis - 2021, Vol. 12, art. no 28
  5. Taras Radul, Fibration of idempotent measures, Ukrainian Mathematical Journal - 2021, Vol. 72, no 11, pp. 1784-1793
  6. Juliusz Stochmal, Extension of continuous linear operators on Cb(X, E), Quaestiones Mathematicae - 2021
  7. Łukasz Matysiak, Magdalena Jankowska, A Polynomial Composites and Monoid Domains as Algebraic Structures and their Applications, Global Journal of Science Frontier Research: F Mathematics and Decision Sciences - 2021, Vol. 21, iss. 3, pp. 93-111
  8. Thanasis Bouganis, Jolanta MarzecAlgebraicity of special L-values attached to Siegel–Jacobi modular forms, Manuscripta Mathematica, 2021, vol. 166, pp. 359–402
  9. Jolanta MarzecMaass relations for Saito–Kurokawa lifts of higher levels, The Ramanujan Journal, 2021, vol. 55, pp. 25–51

2020

  1. Marek Wójtowicz, Halina WiśniewskaA class of a non-Banach F-lattices E such that every orthomorphism on E is central with  applications to Musielak-Orlicz sequence spaces, Journal of Mathematical Analysis and Applications, 2020, Vol. 492, iss. 1, art. no 124398
  2. Oleh Nykyforchyn, Oksana Mykytsey, Ambiguous Representations of Semilattices, Imperfect Information, and Predicate Transformers, A Journal on the Theory of Ordered Sets and its Applications, 2020, Vol. 37, pp. 319-339
  3. Oleh Nykyforchyn, Oksana Mykytsey, Rough games modeled via L-fuzzy ambiguous representations of semilattices, Fuzzy Sets and Systems, 2020, Vol. 398, pp. 128-138
  4. Paulina SzyszkowskaSeparating sets by functions and by sets, Topology and its Applications, 2020, Vol. 284, art. no 107404
  5. Paulina SzyszkowskaSeparating sets by bilaterally quasi-continuous functions, Quaestiones Mathematicae, 2020, Vol. 43, iss. 10, pp. 1405-1413
  6. Katarzyna Chmielewska, Mariola Marciniak, On functions determined by limit sets and the quasi-Świątkowski property, Quaestiones Mathematicae, 2020, Vol. 43, iss. 10, pp. 1415-1428
  7. Jolanta KosmanExtensions of semicontinuous and quasi-continuous functions from dense subspaces, Quaestiones Mathematicae, 2020, Vol. 43, iss. 10, pp. 1385-1390
  8. Piotr Jędrzejewicz, Mikołaj Marciniak, Łukasz Matysiak, Janusz Zieliński, On properties of square-free elements in commutative cancellative monoids, Semigroup Forum, 2020, Vol. 100, iss. 3, pp. 850-870
  9. Taras RadulIdempotent measures: absolute retracts and soft maps, Topological Methods in Nonlinear Analysis - 2020, Vol. 56, no 1, pp. 161-172
  10. Taras Radul, Fibration of idempotent measures, Ukrainian Mathematical Journal - 2020, Vol. 72, no 11, pp. 1544-1552

2019

  1. Paulina SzyszkowskaSeparating sets in bitopological spaces by P-LSC and L-USC functions, Quaestiones Mathematicae, 2019, Vol. 42, iss. 8, pp. 1117-1124
  2. Waldemar Sieg, Marek Wójtowicz, Linear extensions of Baire-alpha functions, Topology and its Applications, 2019, Vol. 252, pp. 103-111
  3. Henryk Hudzik, Radosław Kaczmarek, Yuwen Wang, Marek Wójtowicz, Problems of existence of order copies of l and Lp(v) in some non-Banach Köthe spaces, Positivity - 2019, Vol. 23, pp. 941-959
  4. Tomasz Natkaniec, Waldemar SiegOn convergence of sequences of functions possessing closed graphs, Georgian Mathematical Journal, 2019, Vol. 26, iss. 4, pp. 573-582
  5. Tomasz Natkaniec, Waldemar Sieg, Some unpublished Recław theorems and their applications to Baire-star-one functions, Turkish Journal of Mathematics, 2019, Vol. 43, no 3, pp. 1148-1160
  6. Taras RadulOn the openness of the idempotent barycenter map, Topology and its Applications, 2019, Vol. 265, art. no 106809
  7. Valentin Skvortsov, Piotr SworowskiComparison of some trigonometric integrals II, European Journal of Mathematics, 2019, Vol. 5, iss. 1, pp. 194-205
  8. Piotr SworowskiOn some variational measures related to the wide Denjoy integral and its counterparts, Rendiconti del Seminario Matematico della Universita di Padova, 2019, Vol. 142, pp. 9-36
  9. Zbigniew Grande, On fixed points of some functions, Fixed Point Theory, 2019, Vol. 20, iss. 2, pp. 507-510
  10. Maciej Maciejewski, Andrzej Prószyński, On the shape of n-derivations, Commentationes Mathematicae, 2019, Vol. 59, no 1-2, pp. 19-32

2018

  1. Paulina Szyszkowska, Marcin Szyszkowski, Properties of the common division topology on the set of positive integers, Journal of the Ramanujan Mathematical Society, 2018, Vol. 33, no 1, pp. 91-98
  2. Paulina SzyszkowskaQuotients of internally quasicontinuous functions, Lithuanian Mathematical Journal, 2018, Vol. 58, iss. 4, pp. 500-504
  3. Abderraouf Dorai, Elmiloud Chil, Marek Wójtowicz, Korovkin-Type Approximation Theory in Riesz Spaces, Mediterranean Journal of Mathematics, 2018, Vol. 15, art. no 169
  4. Marek Wójtowicz, Halina Wiśniewska, Orthomorphisms on non-Banach F-lattices containing a copy of RN with applications to Musielak-Orlicz spaces, Journal of Mathematical Analysis and Applications, 2018, Vol. 458, iss. 1, pp. 812-820
  5. Waldemar SiegLinear extensions of some Baire-one functions, Archiv der Mathematik - 2018, Vol. 110, iss. 2, pp. 175-182
  6. Taras Radul, Equilibrium under uncertainty with Sugeno payoff,Fuzzy Sets and Systems, 2018, Vol. 349, pp. 64-70
  7. D. Hlushak, Oleh Nykyforchyn, Fractal dimensions for inclusion hyperspaces and non-additive measures, Matematychni Studii, 2018, Vol. 50, no 1, s. 3-21
  8. Piotr Sworowski, Valentin Skvortsov, Comparison of Some Trigonometric Integrals, Mathematical Notes, 2018, Vol. 104, no 2, pp. 303-308
  9. Piotr Sworowski, Valentin Skvortsov, Sravnenie nekotoryh trigonometričeskih integralov, Matematičeskie zametki, 2018, T. 104, vyp. 2, s. 301-308
  10. Karolina Mroczyńska, Zygmunt Pogorzały, Zero-relation Quiver Poisson Algebras, Colloquium Mathematicum, 2018, Vol. 154, no 2, pp. 167-181

2017

  1. Marek Wójtowicz, For eagles only: probably the most difficult proof of the Arzelà-Ascoli theorem - via the Stone-Čech compactification, Quaestiones Mathematicae, 2017, Vol. 40, iss. 7, pp. 981-984
  2. Marek WójtowiczIsometries of Spaces of Radon Measures, Journal of Function Spaces, 2017, Vol. 2017, art no 3850817
  3. Taras RadulAbsolute Extensors and Binary Monads, Applied Categorical Structures, 2017, Vol. 25, iss. 2, pp. 269-278
  4. Taras RadulEquilibria for games in idempotent measures, ESAIM: Proceedings and Surveys, 2017, Vol. 57, pp. 64-69
  5. Taras RadulMonads and Tensor Products, Ukrainian Mathematical Journal, 2017, Vol. 69, no 6, pp. 993-1000
  6. Oleh Nykyforchyn, I. D. Hlushak, Approximation of capacities with additive measures, Carpathian Mathematical Publications, 2017, Vol. 9, iss. 1, pp. 92-97
  7. Maciej Maciejewski, Andrzej Prószyński, Mappings of degree 5, part 2, Colloquium Mathematicum, 2017, T. 147, pp. 257-264
  8. Jolanta KosmanCardinal Invariants Connected With Quotients Of Real Functions, Analele Stiintifice ale Universitatii Al I Cuza din Iasi-Serie Noua-Matematica, 2017, Vol. 63, iss. F2, pp. 307-312
  9. Jolanta Kosman, Maximal classes for families of lower and upper semicontinuous functions with a closed graph, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2017, Vol. 111, iss. 4, pp. 959-965
  10. Jolanta KosmanSeparating sets by functions with a closed graph, Quaestiones Mathematicae, 2017, Vol. 40, iss. 5, pp. 623-626